# SDR SWIA2023092800803

- Difficulty date: August 3, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FS409.0+128-FS559.0 RIGHT SILL HAS CORROSION IN VARIOUS AREAS   (C-CHECK RO 9/26/2023)   REPAIRED CORROSION ON THE R/H FLOOR SILL PANEL BETWEEN FS409.00+128 TO FS559.00 AT VARIOUS LOCATIONS ( 9 EA.) REF REO 601R-53-41-666 REV-C, DATED 2012-11-06. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
